# SDR COEA0701821

- Difficulty date: August 22, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N821FE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: S271120200
- Condition: Corroded
- Location: Rt Ob Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION IN HEAVY CHECK.  RT WING OB AILERON PENDULUM BRACKET HAS CORROSION JUST OB OF OB FLAP HANGER.  REPLACED WITH NEW BRACKET.  WO NR 72241, NR 602006.  (K)
